# SDR UHLA2011110600380

- Difficulty date: November 6, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 20,583 hours, 12,696 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA0150
- Condition: Unserviceable
- Location: Cabin
- Part time: 17,173 hours, 13,469 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT SLIDE LACING CORD UNDONE.  REPLACED AFT RT EVAC SLIDE IAW AMM 25-65-01.
